# SDR 07FDEA01324

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E DURING INSPECTION WITH EO 8-5100-7-5001 P2 FOUND 1 CRACK .25" LONG ON LOWER SKIN OF OUT'B FLAP.  REPAIRED SKIN IAW SRM 57-00-01 FIGURE 4 SHT 2 VOL 1.
